Ok guys here's my question. I was diagnoses with endo a month ago via lap. My dr wants to treat it with birth control pills that I take continuously. All that Is fine and well and the pain has been tolerable since surgery. But here's the problem. Two weeks ago I started my period like normal didn't think anything of it.. Now two weeks later still going..... But it's not normal it's all dark brown like old blood with clot like strands ( ok I know this may be tmi) only a couple of days has it actually been real blood. It's pretty light and only requires a couple of pads a day. I contacted my doctor and told her and the response I got today was to take a pregnancy test and that it was not related to surgery. I took the test and of course it was negative! Sex has not been an option for a long time!!!!! Anyway has anyone had anything similar or know what could be going on. I'm getting concerned. My norm is usally like 4-5 days!!!! Any ideas would be great! Thanks ladies
Is your doctor just an ob/gyn or a endo specialist. If she is not endo specialist I recommend that you get a second opinion (I think I would recommend one anyway.) You can contact the endo assoc and see there is anyone they know of near you.
Sometimes bc can cause continual bleeding. Can you ask to be switched to a different kind or different dosage? I don't take any bc because my body has a bad reaction to it. Sometimes it just isn't a good option.
I'm thinking bcp related too. I've had that side effect (brown light flow continuous bleeding) from bcp before. And, once when I wanted to psych my period out for vacation :) I continue my bcp (a different kid which did not cause the bleeding) I had that same kind of flow. I guess your body's reaction to the increased steady hormones?
If it is bc I am going to have to change... This is going on much to long... Guess I'll see what the doctor says.. It'll be next week now bc they close their office at 1:00 on Fridays. Which I find annoying, oh well. Hope fully it quits soon or I'm going to have to buy stock in tampons lol
HELLO!! you sound EXACTLY LIKE ME!! i have the same problem.no sex with hubby :( hurts when i bleed and was taking b.c. pills everyday with the same amount of bleeding as you. i did that for 2 months and even doubled up on the b.c. without relief. i finally made the decisio to allow myself to have a normal period (stop the pills) so i did. my period was horrible..and its lasted a little over a week so far. anyhow i know eventually i have to stop b.c all together,as its not natural and i want to beable to have a child. so right now im just taking natural meds hylands brand for bladder irritation,and fish oil for inflammation..it helps just as much as the b.cs so far. it also helps to sleep well and keep myself hydrated,but as far as sex goes its a no go right now..:( i too just had lap. aug.30th. so it may take a while for the periods to lighten up..good luck to u and ME!
I'm just just glad to know that I'm not alone..... I guess I'll see what the provera does. If it doesn't help I may have to stop the birth control. I have been on bc for 11 years I think and NEVER had this problem. I somehow wonder ud it's not related to the lap bc this is the first period I have had since that. And I haven't been taking the period comtionuosly long enough for that to matter. I just skipped my empty pills last we and started my second pack. I feel like my doctor just isn't telling me anything just giving me another med. guess we will see.
ohh ok. i started my first period right after surgery i would say about 1 week after. it was heavy,it lasted about a week. then i started b.c. pills right away. i had no bleeding for 3 weeks. then started spotting for 2 months while i was on pills. it had been 7yrs since ive taken b.c pills. or depo shot/...now im off of them for good,it makes me nervous to take synthetic products. i might be strange that way,but my body just tells me i need to be off of them good luck to you! and i know how hard it is if u need to talk please feel free :)
I may look in to the homiopathic version of treating my endo. I must say im not super thrilled with the birth control as of yet. And the provera for the bleeding Is making me dizzy and have hot flashes but...... That cld be due to the fact that they didn't tell me I wasn't supposed to take together with my bc.... Until today so I have taken two days of them together... Cld explain why I'm feeling this way... I really hate this diagnosis so far ugh... It seemed like it would be so easy to deal with at first. But maybe that's just what I made myself think!
yeah,its not easy, but for me i felt ALOT better knowing,only b/c i could rule out other causes of my pain and get into focus groups,like this one :) soo im thinking def finding something more natural to help aid with the pain..ive been off the b.c. for a month now. i felt bad at first but i think for other reasons. i feel pretty good now,,hoping for a positive on pregnancy! hope the baby dust is floating my way...i know it also is supposed to help with pain. i only have 1 more week to see if i am! :D
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.